RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2013, Volume 25, Issue 3, Pages 33–37 (Mi dm1245)  

Factorially solvable rings

V. P. Elizarov, V. L. Kurakin


DOI: https://doi.org/10.4213/dm1246

Full text: PDF file (130 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2013, 23:3-4, 363–367

Bibliographic databases:

UDC: 512.552.1
Received: 19.02.2009

Citation: V. P. Elizarov, V. L. Kurakin, “Factorially solvable rings”, Diskr. Mat., 25:3 (2013), 33–37; Discrete Math. Appl., 23:3-4 (2013), 363–367

Citation in format AMSBIB
\Bibitem{EliKur13}
\by V.~P.~Elizarov, V.~L.~Kurakin
\paper Factorially solvable rings
\jour Diskr. Mat.
\yr 2013
\vol 25
\issue 3
\pages 33--37
\mathnet{http://mi.mathnet.ru/dm1245}
\crossref{https://doi.org/10.4213/dm1246}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3203294}
\elib{http://elibrary.ru/item.asp?id=21276231}
\transl
\jour Discrete Math. Appl.
\yr 2013
\vol 23
\issue 3-4
\pages 363--367
\crossref{https://doi.org/10.1515/dma-2013-025}
\elib{http://elibrary.ru/item.asp?id=22101939}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894521395}


Linking options:
  • http://mi.mathnet.ru/eng/dm1245
  • https://doi.org/10.4213/dm1246
  • http://mi.mathnet.ru/eng/dm/v25/i3/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:260
    Full text:84
    References:23
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020